# SDR MALA000705

- Difficulty date: October 18, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CARGO COMPARTMENT SEAT TRACK HAVE NICKS, SCRATCHES AND AREAS OF BEAR METAL AND CORROSION.  REFER TO CELSIUS W/O 18910, TASK CARD 1507 AND SAAB STATEMENT 340SDS000299.  MAINTENANCE SMOOTHED OUT NICKS AND SCRATCHES REF. SRM 51-10-10. FOUND CORROSION, REMOVED CORROSION REF. SRM 51-70-40, SEAT TRACK AT LBL 18.3 STA 630.112 THRU 686. OUT OF LIMITS, OTHER CARGOCOMP SEAT TRACKS ARE WITHIN LIMITS REF SRM51-10-10.
